# SDR ASAA2014111809702

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 47,574 hours, 26,796 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 265C27494
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED, LT STABILIZER STA 125.00 AT LOWER REAR SPAR AND APPROXIMATELY 1.25" LONG. ACFT GROUNDED.  SRM REPAIR 55-10-01-26-13 AND EA 400-55EA-13785.
